# SDR M7K2004F00003

- Difficulty date: January 10, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N803MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3735
- Engine: Tmeca ARRIEL2B
- System (JASC): 1810 · Helicopter Vibration Analysis
- Part: Fitting
- Part number: 350A21004828
- Condition: Cracked
- Location: Support Bearing
- Part time: 113 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FITTING, RT CABIN ANTI-VIBRATOR TUNING HAMMER SUPPORT FITTINGS CRACKING IN RADIUS, BOTH FORWARD AND REAR FITTINGS CRACKING AT SAME TIME.  THIS CAUSES NOTICEABLE INCREASE IN CABIN VIBRATION LEVELS.  FITTINGS NEED LARGER RADIUS MACHINING OR TO BE OF GREATER STRENGTH.
